PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 95--102 (1989)
ON CONVERGENCE OF DERIVATIVES OF LINEAR COMBINATIONS OF MODIFIED LUPAS OPERATORS
P. N. Agrawal, Vijay Gupta and A. SahaiDepartment of Mathematics, University of Roorkee, Roorkee, 247667 (U.P.), India
Abstract: We study some direct theorems in the simultaneous approximation by certain linear combinations of modified Lupas operators. We also consider a class of unbounded functions with growth of order of $t^\alpha$.
Classification (MSC2000): 41A25, 41A36
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts